Please use this identifier to cite or link to this item:
Type: Artigo
Title: Identities of sum of two PI-algebras in the case of positive characteristic
Author: Kaygorodov, Ivan
Lopatin, Artem A.
Popov, Yury
Abstract: We consider the following question posted by Beidar and Mikhalev in 1995 for an associative ring R = R1 + R2: is it true that if the subrings R1 and R2 satisfy polynomial identities, then R also satisfies a polynomial identity? Over a field of positive characteristic we establish new conditions on R1 and R2 that guarantee a positive answer to the question. We find upper and low bounds on the degrees of identities of R.
Subject: Anéis associativos
Anéis (Álgebra)
Identidade polinomial
Country: Singapura
Editor: World Scientific
Citation: International Journal Of Algebra And Computation. World Scientific Publishing Co. Pte Ltd, v. 25, n. 8, p. 1265 - 1273, 2015.
Rights: fechado
Identifier DOI: 10.1142/S021819671550040X
Date Issue: 2015
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
2-s2.0-84952630957.pdf271.09 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.